Methadone To Subuxone Pure Hell !!!!!! Please Help
Posted: March 26, 2017, 3:06 AM


Posts: 6
Joined: March 26, 2017





I am 31 iv been on methadone for 13 years i have tapered down to 37.5 mg of methadone i went 48 hours and was in withdrawal but obviously not bad enough my dr had me take 8mg of subuxone and within 20 mins i went into precipitated withdrawal it was PURE HELL and there was nothing that i could do to stop it they dosed me another 2mg up to a total of 14mg on the same day nothing helped i wanted tokill myself the second day i was a little better but it was still hell i had 12mg on second day then today is the 3rd day i haf 16mg and im still feeling like im precipitated withdrawal should i dose again tomorrow and ill feel ok or should i atop and take methadone agaib i just want this to go away
  Top
Brandon
Posted: March 26, 2017, 10:16 AM







Hi. I have never taken methadone but in my opinion that is a big dose of suboxone. It sounds like your using subs to detox off methadone. I think that's a good idea and it would have been all good if you didn't have to have a bad experience like you did. I would stay on subs for a very short term detox. Every 3 or 4 days go down 2mg. Then when you get to 2mg is when it gets a little difficult. Not bad.you could probably get down to 2mg really fast, feel it out.
Then at 2mg reduce to 1 and then .5 and then try and quit. Do this at your own pace. They longer your on subs the harder it will be to get off. The Doc will say we have to stabilize your dose so your feeling fine. That's what my all my docs were saying to me.They don't know but I always was reducing my dose.I didn't want to get dependant on a high dose and be stuck on it. Subs are great short term but I'd go crazy on subs longer term.
  Top
Brandon
Posted: March 26, 2017, 10:26 AM







Oh ya , I'm shocked your doc had you start off with such a high dose. He should have known 2 days is not long enough for a long term methadone user to go to subs. And then give you a huge 8mg to start. Should have been 2mg to start and see how you feel. I would think every doc would know the basics.
  Top
Posted: March 26, 2017, 11:53 PM


Posts: 6
Joined: March 26, 2017



Yes my goal was to get off the methadone then tapper of the subuxone but my drs obviously have no f***ing clue i dosed the 14mgs first day friday went i to PW PURE HELL!!!!!! Second day was 14mg still no better then yesterday was 16mg still no better and today had me dose 16mg again im feeling a bit better but still restless leg syndrome and anxiety is bad i have some methadone stored i just want back on it how long after taking the subuxone should i wait untill the methadone will help i dont know why i thought i could do this i just want to be free of it all
  Top
Posted: March 27, 2017, 7:01 AM


Posts: 59
Joined: March 26, 2017



Hey Katie how are you ? I believe the subs stay in your system for 3 days. Like if I stop taking my subs I will still feel fine until day 4 or 5. It stays in your system for so long. But if your over the bad part then maybe you could be fine on suboxone. Did your doc discuss how long he thinks you should be on subs? I know my doc wants at least half a year from me, I will never do that. It harms the body from what I've read.
In my opinion I think suboxone could be great for short term detox. Maybe you could go that route and be off subs in a month and be free. If you could do some more reading and get more ideas from other people then make your decision. Just a few days.
  Top
Posted: March 27, 2017, 4:07 PM


Posts: 6
Joined: March 26, 2017



Hey :) thanks for checking in. Im still in withdrawal 😢 but not as bad they are having me dose 18mg of subuxone today im really hoping that it makes the pain go away otherwise i think ill go back to methadone as much as i hate that stuff it kept me "normal" i dont get any cravings and havnt used for years and years i just cant handle the withdrawal pain methadone has given me a low tolerance to pain and a high tolerance to any pain meds not a good combo hopefully after todays subuxone ill be better fingers crossed i dont plan to stay on subuxone very long but for now i just want this pain to go away
  Top
Posted: March 27, 2017, 10:13 PM


Posts: 6
Joined: March 26, 2017



Was dosed today 18mg of subuxone this is day 5 now 3 days of Precipitated withdrawal then yesterday and today is better but still restless leg syndrome and i just feel like absolute crap. Should i have already been feeling better by now or will it still take a cpl more days? I really want this to work i dont want to be on medication the rest of my life. 13 years on methadone has been more than enough but the temptation to go back to methadone is so high atm as i know the relief i will get from it im in a s***ty situation
  Top
Been2long
Posted: March 28, 2017, 6:41 PM







Never tried methadone but when switching from H to subs I was sick for a week taking 1 strip every 12 hrs. After 1 week I started feeling better. I was doing 1/4 gram of H every 4 to 5 hrs
As soon as I started feeling better I started trimming down the sub every 4 days 35 days in I'm down to 1/4 strip every 24 hrs and not brand new but ok
Good luck hang in there
  Top
Posted: March 29, 2017, 4:38 PM


Posts: 6
Joined: March 26, 2017



Im on day 7 of subs and im still on the toilet constantly and stomach cramps and rls is the worst did these symptoms subside for u as time went on i so badly want to cave and go back to what makes me feel better i have 4 kids i need tobe healthy for but atm i look like s*** iv lost so muvh weight in 1 week alone i just want the pain to stop im thinking about splitting my dose so 8mg in morning and maybe 2mg at night dr has me on 20mg and just makes mea a zombie again have kids cannot be like that i never realised how hard switching to subs would be dr made it seem like a piece of cake
  Top
Posted: March 30, 2017, 12:24 PM


Posts: 59
Joined: March 26, 2017



Hey Katie I hope your hanging in there. I wonder if your doc would do this to you on purpose to keep you as a patient. Sounds evil. After going through so much may as well keep going forward. That is an excellent idea to go to 10 mg.if it stays in your body for at least 3 days and accumulatesee then it's like having 30mg in your system. That's a lot. And your doc is pumping twice that amount into you.
Another forum site I think is drugs.com and tons of people use that site. I notice no one goes on here.please keep posting on here so others can read your story as it may help others in the future. Your brave tough woman.when I'm in pain I think what your going through and I keep going.
  Top
Posted: March 30, 2017, 4:31 PM


Posts: 6
Joined: March 26, 2017



Hey brandon, Thankyou so much unfortunately after seeing the pain specialist yesterday not my regular doctor it seems that the subuxone is not going to work for me they explained it in Dr terms but basically back to small amount of methadone 20 to 30 mg to get be stable as i have 4 children and they have never been around anyone on pain like this also school holidays started today i need to be ok i have a good support system but i still want to be a healthy mum to my kids so that means being stable and not in pain BUT i have chossen in 2 months to go to a detox withdrawal centre to get off thr methadone so my kids dont have to see me in pain and i can have the best chance of getting threw the withdrawals i feel so disappointed in myself i couldn't make the subuxone work for me
  Top
Posted: March 31, 2017, 4:32 PM


Posts: 59
Joined: March 26, 2017



I think you made the right choice. It was not your fault your doc was inexperienced. If you Google methadone to suboxone and go to www.drugs.com you can read many stories. Sounds like you have a plan . Good luck never give up.
  Top
Posted: May 25, 2017, 5:12 PM


Posts: 3
Joined: May 25, 2017



You were on a way to high dose of methadone when starting suboxone. You should taper down to 30 ml at most of Methadone before ingesting suboxone. That sounds really unprofessional on the Dr.s part. I am currently down from 130 ml Methadone to 35 ml and starting Suboxone Next week.. Sorry you have had to go through this misery.
  top of page  Top